Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 23, 2016, 8:02 PM CDT for 6 counties in Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2016, 8:02 PM CDT (01:02 UTC)
- Expired
- Mar 23, 2016, 8:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, MO, Daviess County, MO, Grundy County, MO, Harrison County, MO, Livingston County, MO, Mercer County, MO
The radar
The Pleasant Hill radar (KEAX), 139 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 8:02 PM CDT | TSTM WND DMG | 2 W Melbourne, MO | EM RELAYED REPORT FROM SHERIFFS OFFICE OF A TREE DOWN ON HWY 146 BLOCKING THE ROAD |
| Mar 23, 8:05 PM CDT | HAIL 1 | Hamilton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 3:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4161 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
683
WUUS53 KEAX 240102
SVREAX
MOC025-061-079-081-117-129-240145-
/O.NEW.KEAX.SV.W.0006.160324T0102Z-160324T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 PM CDT WED MAR 23 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
EASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
NORTHEASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 845 PM CDT
* AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILMAN CITY...
OR 10 MILES NORTHWEST OF TRENTON...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...TRENTON...HAMILTON...GALLATIN...JAMESPORT...GILMAN CITY...
BRECKENRIDGE...WHEELING...UTICA...SPICKARD...GALT...CHULA...LAREDO...
JAMESON...MOORESVILLE...TINDALL...BRIMSON...LOCK SPRINGS...MILL GROVE
AND MODENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3974 9336 3966 9406 4025 9395 4040 9337
TIME...MOT...LOC 0101Z 236DEG 47KT 4016 9378
HAIL...1.00IN
WIND...60MPH
$$
LEIGHTON2 follow-up statements
327
WWUS53 KEAX 240127
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT WED MAR 23 2016
MOC025-061-081-240136-
/O.CAN.KEAX.SV.W.0006.000000T0000Z-160324T0145Z/
HARRISON MO-DAVIESS MO-CALDWELL MO-
827 PM CDT WED MAR 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
EASTERN DAVIESS AND NORTHEASTERN CALDWELL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3975 9336 3970 9376 4030 9376 4040 9337
TIME...MOT...LOC 0126Z 250DEG 35KT 4035 9346 3976 9368
$$
MOC079-117-129-240145-
/O.CON.KEAX.SV.W.0006.000000T0000Z-160324T0145Z/
MERCER MO-LIVINGSTON MO-GRUNDY MO-
827 PM CDT WED MAR 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN MERCER...LIVINGSTON AND GRUNDY COUNTIES...
AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PRINCETON TO NEAR UTICA...MOVING
EAST AT 40 MPH. AT 802 PM LAW ENFORCEMENT REPORTED TREE DAMAGE ON
HWY 146 NEAR BRIMSON.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...TRENTON...WHEELING...UTICA...SPICKARD...GALT...CHULA...LAREDO...
MOORESVILLE...TINDALL...BRIMSON...MILL GROVE...MODENA AND SPRING HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3975 9336 3970 9376 4030 9376 4040 9337
TIME...MOT...LOC 0126Z 250DEG 35KT 4035 9346 3976 9368
HAIL...1.00IN
WIND...60MPH
$$
LEIGHTON176
WWUS53 KEAX 240145
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT WED MAR 23 2016
MOC079-117-129-240154-
/O.EXP.KEAX.SV.W.0006.000000T0000Z-160324T0145Z/
MERCER MO-LIVINGSTON MO-GRUNDY MO-
845 PM CDT WED MAR 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MERCER...LIVINGSTON
AND GRUNDY COUNTIES WILL EXPIRE AT 845 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.
LAT...LON 3975 9336 3970 9376 4030 9376 4040 9337
TIME...MOT...LOC 0143Z 236DEG 47KT 4035 9346 3976 9368
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:52 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 23, 6:52 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 652 PM CDT WED MAR 23 2016 .DISCUSSION... Issued at 341 PM CDT WED MAR 23 2016 A deep surface low has taken form over northeast Kansas, which has tightened up the surface pressure gradient over eastern Kansas and western Missouri. This pressure gradient has caused winds to pick up out of the south/southwest around 25 to 30 mph, with gusts approaching 45 mph. Perhaps mitigating the stronger winds, which are being experienced further west are the low level clouds moving through the area. These clouds are preventing a minor amount of insolation that could help mix the lower atmosphere even more than what currently going on. To the west of the aforementioned surface trough good low level moisture characterized by dewpoints in the lower to middle 50s is streaming northward into the area. The warm front associated with this low level cyclone is visible on satellite imagery and confirmed by surface observations just north of the MO/IA border along the E-W convergence zone perhaps 30 miles into Iowa. Further west, a dryline, running roughly N/S from KMKH to KPNC will progress eastward and set up just to the west of the KC metro by 22z-00z time frame. In the meantime a strong capping inversion will prevent any robust convection for the next couple hours before the mid level trough overspreads the area, bringing support for ascent and cooling mid level temperatures, which should adequately erode the cap to initiate some deep convection. Short range convective allowing models have been consistent in developing deep convection along the dryline in the 21z-23z time frame. The area that may see convection first could be the area in far SE Nebraska and NW Missouri where the triple point is currently located. Convective allowing models have indicated a cluster of storms, perhaps supercells moving into NW Missouri around 21z-23z. These storms will encounter an environment characterized by MLCAPE values in the 1000 to 1500 J/kg range and effective bulk shear values approaching 50 to 60 kts. Given a strongly veering-with-height wind profile 0-1 SRH will be rather high, in the 100 to 200 J/kg range early in the event, but increasing to 200 to 300 J/kg by 23z. Low to mid level lapse rates might be a little on the weak side, but overall, should be ample to help maintain robust updraft potential. the result of this environment should be rotating storms, possibly supercells across far northern Missouri. Hazards would include gusty winds, small hail around quarter to golf ball sized and perhaps a tornado or two near the warm front where winds are strongly backed. By 03z or shortly after storms should make their way out of the area, and to the east, gradually weakening with time. Later this evening a cold front will dive through the area, dramatically cooling the lower atmosphere. On the backside of the mid level trough light precipitation will move through Wednesday night through early Thursday. For early Thursday morning there could be some light snow mixing into the light rain, mainly along and north of HWY 36. There could also be a period where precipitation all falls as snow, and might bring some very light accumulations to areas along the IA/MO border. For Friday morning the cold air will settle into the area and the surface high will become centered over the Missouri River Valley. This will cause temperatures to drop to below freezing Friday morning. With such a mild late winter and early spring thus far there could be some agricultural interests affected by a the late season cold. Have withheld a Freeze Watch for the CWA given all the headlines currently out, but once the Wednesday system clears the area freeze headlines may indeed be needed to cover Friday morning late season freeze. For the weekend another potent trough with good moisture moves into the area. This one should just be a rain maker, with little to no impactful weather, aside from light rain or maybe some light rain/snow mix late Sunday evening or Monday. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 652 PM CDT WED MAR 23 2016 Thunderstorms are bubbling up along the Kansas and Missouri state line at this time, however the storms will race off to the northeast quickly. Therefore, only expect t-storms at the terminals for a few hours this evening, but more rain will be possible later Thursday morning --between 4 AM and 10 AM-- behind the cold front that will sweep through tonight. Otherwise, watch for winds as strong gusty winds ahead of the front will give way to light winds for a few hours before the cold air advection behind the front develops more strong gusty winds which will last through the day Thursday. && .EAX Watches/Warnings/Advisories... KS...NONE. MO...NONE. && DISCUSSION...Leighton AVIATION...Cutter
Hazardous weather outlook, Mar 23, 5:08 AM CDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 508 AM CDT WED MAR 23 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 508 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A VERY HIGH FIRE DANGER EXISTS OVER EASTERN KANSAS AND WEST CENTRAL THIS AFTERNOON AND EARLY EVENING. STRONG SOUTHERLY WINDS GUSTING TO 45 MPH ARE EXPECTED TODAY OVER PARTS OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Mar 23, 7:35 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT WED MAR 23 2016
MOZ029-030-037-240100-
RAY MO-JACKSON MO-CLAY MO-
735 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAY...JACKSON AND
SOUTHEASTERN CLAY COUNTIES UNTIL 800 PM CDT...
AT 735 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAYTOWN...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GRANDVIEW...GRAIN VALLEY...OAK GROVE...SUGAR CREEK...BUCKNER...
COURTNEY...LAKE TAPAWINGO...SIBLEY...MISSOURI CITY...LEVASY...RIVER BEND...
BIRMINGHAM AND UNITY VILLAGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 7 AND 29.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 59 AND 72.
LAT...LON 3886 9451 3898 9459 3928 9436 3924 9415
3901 9411
TIME...MOT...LOC 0035Z 223DEG 49KT 3896 9449
LEIGHTONSpecial weather statement, Mar 23, 7:37 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 PM CDT WED MAR 23 2016
KSZ057-060-105-MOZ043-240115-
MIAMI KS-JOHNSON KS-LINN KS-CASS MO-
737 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINN...SOUTHEASTERN
JOHNSON...MIAMI AND WESTERN CASS COUNTIES UNTIL 815 PM CDT...
AT 737 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR FONTANA...OR NEAR OSAWATOMIE...MOVING NORTHEAST
AT 65 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BELTON...RAYMORE...HARRISONVILLE...PAOLA...PECULIAR...OSAWATOMIE...
LOUISBURG...LAKE WINNEBAGO...DREXEL...CLEVELAND...FREEMAN...FONTANA...LAKE
ANNETTE...WEST LINE...CHILES...BUCYRUS...NEW LANCASTER...STILLWELL...BEAGLE
AND WAGSTAFF.
LAT...LON 3846 9504 3885 9460 3881 9435 3857 9432
3847 9455 3848 9461 3845 9461 3833 9488
TIME...MOT...LOC 0037Z 227DEG 55KT 3843 9492
LEIGHTONSpecial weather statement, Mar 23, 7:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 PM CDT WED MAR 23 2016
MOZ005-014-015-240115-
HARRISON MO-GRUNDY MO-DAVIESS MO-
748 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON...WESTERN
GRUNDY AND NORTHEASTERN DAVIESS COUNTIES UNTIL 815 PM CDT...
AT 747 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF GILMAN CITY...OR 12 MILES SOUTH OF BETHANY...MOVING
NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON...GILMAN CITY...COFFEY...JAMESON...MOUNT MORIAH AND BRIMSON.
THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 80 AND
90.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 4032 9376 4027 9376 4027 9372 4005 9356
3996 9399 4017 9412 4038 9380
TIME...MOT...LOC 0047Z 222DEG 35KT 4010 9399
LEIGHTONLocal storm report, Mar 23, 7:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 4 NNW GRANDVIEW 38.94N 94.55W
03/23/2016 E0.75 INCH JACKSON MO PUBLIC
REPORTED VIA FB
&&
LGLocal storm report, Mar 23, 7:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 ESE PAOLA 38.56N 94.82W
03/23/2016 E50 MPH MIAMI KS EMERGENCY MNGR
EM REPORTS PHONE LINES DOWN, BLOCKING THE ROAD BETWEEN
PAOLA AND LOUISBURG
&&
LGSpecial weather statement, Mar 23, 7:59 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT WED MAR 23 2016
MOZ014-015-022-023-240130-
LIVINGSTON MO-GRUNDY MO-CALDWELL MO-DAVIESS MO-
759 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON...
SOUTHWESTERN GRUNDY...SOUTHEASTERN DAVIESS AND NORTHEASTERN CALDWELL
COUNTIES UNTIL 830 PM CDT...
AT 759 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAMILTON...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...HAMILTON...GALLATIN...JAMESPORT...BRECKENRIDGE...UTICA...
KIDDER...MOORESVILLE...LOCK SPRINGS AND SPRING HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3996 9357 3977 9352 3963 9399 3978 9412
4005 9380
TIME...MOT...LOC 0059Z 236DEG 47KT 3975 9398
LEIGHTONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:13 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 32 min |
| Mar 23, 7:35 PM CDT | Special Weather Statement | EAX | Jackson | 25 min |
| Mar 23, 7:37 PM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Mar 23, 7:48 PM CDT | Special Weather Statement | EAX | Harrison | 27 min |
| Mar 23, 7:59 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 31 min |
| Mar 23, 8:20 PM CDT | Special Weather Statement | EAX | Carroll | 40 min |
| Mar 23, 8:51 PM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Mar 23, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Linn, Livingston, Putnam, Schuyler and 1 more | 38 min |
| Mar 23, 9:03 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 27 min |
| Mar 23, 9:31 PM CDT | Special Weather Statement | EAX | Henry | 14 min |
| Mar 23, 9:35 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon | 25 min |
| Mar 23, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 40 min |
| Mar 23, 10:21 PM CDT | Special Weather Statement | EAX | Cooper | 24 min |
| Mar 24, 4:00 AM CDT | Freeze Warning | EAX | Bates, Cass, Clay, Cooper, Henry, Howard and 6 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.